# SDR SWAA2017112718042

- Difficulty date: November 1, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE TRAILING EDGE SKIN WIGGLE PLATE INBOARD OF NR 6 FLAP TRACK CRACKED.  R&R WRIGGLE PLATE IAW SRM.
